Varieties of pseudo-interior algebras

Studia Logica 65 (1):113-136 (2000)
The notion of a pseudo-interior algebra was introduced by Blok and Pigozzi in [BPIV]. We continue here our studies begun in [BK]. As a consequence of the representation theorem for pseudo-interior algebras given in [BK] we prove that the variety of all pseudo-interior algebras is generated by its finite members. This result together with Jónsson's Theorem for congruence distributive varieties provides a useful technique in the study of the lattice of varieties of pseudo-interior algebras.
Keywords Philosophy   Logic   Mathematical Logic and Foundations   Computational Linguistics
Categories (categorize this paper)
 Save to my reading list
Follow the author(s)
My bibliography
Export citation
Find it on Scholar
Edit this record
Mark as duplicate
Revision history Request removal from index
Download options
PhilPapers Archive

Upload a copy of this paper     Check publisher's policy on self-archival     Papers currently archived: 14,230
External links
Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library
References found in this work BETA

No references found.

Citations of this work BETA

No citations found.

Similar books and articles

Monthly downloads

Added to index


Total downloads

10 ( #215,417 of 1,699,588 )

Recent downloads (6 months)

1 ( #362,609 of 1,699,588 )

How can I increase my downloads?

My notes
Sign in to use this feature

Start a new thread
There  are no threads in this forum
Nothing in this forum yet.